Dergiler / Journal of Amasya University the Institute of Sciences and Technology / 2026 / Volume: 4 Issue: 1

Contact pseudo-slant submanifolds of a para-Sasakian manifold according to type 1, type 2, type 3 cases

Sayfa
—
Yayın Tarihi
2023-07-02
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

Additionally, minimal anti-invariant and invariant submanifolds were evaluated for the type 1, type 2, and type 3 cases of the tensors reduced to the submanifold.

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:This paper aims to present work on contact pseudo-slant submanifolds of para-Sasakian manifolds.
📊
Temel Bulgular & Veri:The study includes the definitions and some results on type 1, type 2, and type 3 contact pseudo-slant submanifolds.
💡
Sonuç & Katkı:Additionally, minimal anti-invariant and invariant submanifolds were evaluated for the type 1, type 2, and type 3 cases of the tensors reduced to the submanifold.
🔬Tür:Research Article
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:Contact pseudo-slant submanifold · para-Sasakian manifold · geodesic submanifold

Abstract

This paper aims to present work on contact pseudo-slant submanifolds of para-Sasakian manifolds. The study includes the definitions and some results on type 1, type 2, and type 3 contact pseudo-slant submanifolds. The results were interpreted by taking into account the parallelism and geodesicity of the tensors reduced to the submanifold. Additionally, minimal anti-invariant and invariant submanifolds were evaluated for the type 1, type 2, and type 3 cases of the tensors reduced to the submanifold.

🔖

Bu Makaleye Atıf Yap

Dirik, S., Yiğit, H. (2023). Contact pseudo-slant submanifolds of a para-Sasakian manifold according to type 1, type 2, type 3 cases. Journal of Amasya University the Institute of Sciences and Technology, Volume: 4 Issue: 1. https://doi.org/10.54559/jauist.1317676

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (11)

  1. B-Y. Chen, Slant immersions, Bulletin of the Australian Mathematical Society 41 (1990) 135–147.
  2. A. Lotta, Slant submanifolds in contact geometry, Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie 39 (87) (1/4) (1996)183–198.
  3. J. L. Cabrerizo, A. Carriazo, L. M, Fernandez, M. Fernandez, Slant submanifolds in Sasakian manifolds, Glasgow Mathematical Journal 42 (01) (2000) 125–138.
  4. N. Papaghuic, Semi-slant submanifolds of a Kaehlarian manifold, Analele Stiintifice ale Universitatii Al I Cuza din Iasi 40 (2009) 55–61.
  5. A. Carriazo, New developments in slant submanifolds theory, Applicable Mathematics in the Golden Age Narosa Publishing House, 2002, pp. 339–356.
  6. M. Atçeken, S. K. Hui, Slant and pseudo-slant submanifolds in LCS-manifolds, Czechoslovak Mathematical Journal 63 (138) (2013) 177–190.
  7. M. Atçeken, S. Dirik, On the geometry of pseudo-slant submanifold of a Kenmotsu manifold. Gulf Mathematical of Journal 2 (2) (2014) 51–66.
  8. S. Dirik, Ü. Yıldırım, Characterizations of contact pseudo-slant submanifolds of a para-Kenmotsu manifold, Journal of Amasya University the Institute of Sciences and Technology 3 (1) 2022 49–59.
  9. S. Dirik, M. Atçeken, Ü. Yıldırım, Contact pseudo-slant submanifolds of an (∈)-para Sasakian space forms, Journal of the International Mathematical Virtual Institute 10 (1) (2020) 59–74.
  10. S. K. Chanyal, Slant submanifolds in an almost paracontact metric manifold, Annals of the Alexandru Ioan Cuza University-Mathematics 67 (2) (2021) 213–229.
  11. V. A. Khan, M. A. Khan, Pseudo-slant submanifolds of a Sasakian manifold, Indian Journal of Pure and Applied Mathematics 38 (1) (2007) 31–42.